MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 EQUISTREAM SPLIT TIP; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 EQUISTREAM SPLIT TIP; DIALYSIS CATHETER
Model Number 5913190
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/12/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through results of a clinical trial that nine months and twenty-six days post index procedure completion, the subject had adverse event obstructed catheter with fibrin sheath formation.It was further reported that the adverse event relationship to study device was possibly related which requires additional surgical intervention and so action was taken to remove the device.Reportedly, the catheter was removed.The procedure was completed exchanging another new catheter.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiration date: 11/2020).

Brand Name
EQUISTREAM SPLIT TIP
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16609195
Report Number3006260740-2023-00980
Device Sequence Number4817461
Product Code MSD
UDI-Device Identifier00801741013836
UDI-Public(01)00801741013836
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090101
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5913190
Device Catalogue Number5913190
Device Lot NumberREDP2827
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2023
Initial Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight95 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American